# SDR CALA2025061905705

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 110,137 hours, 23,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER DOOR WILL NOT CLOSE COMPLIED WITH FIM 52-11 FAULT TREE 807. DOOR LATCHED NORMAL OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
